# SDR CA010322004

- Difficulty date: March 11, 2001
- Submitted: March 28, 2001
- Operation: Air carrier
- Make and model: Beech B200
- Aircraft time: 5,036 hours
- Engine: Pwa PT6A42
- Propeller: Hartzl HCD4N3A
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 301392641
- Condition: Imbalanced
- Location: Mlg
- Part time: 460 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) SEVERE VIBRATION WAS FELT ON TAKEOFF. AIRCRAFT RETURNED TO BASE. NOSE WHEEL REMOVED AND UNABLE TO BALANCE. UPON TIRE REMOVAL AN INTERNAL BALANCE PATCH WAS FOUND UNATTACHED. THIS TIRE WAS PURCHASED NEW IS A GOODYEAR P/N 301-392-641, S/N 91851436 WAS INSTALLED ON OCT 06/2000 AND HAD ACCUMULATED A TOTAL OF 460 LANDINGS. A NEW TIRE WAS MOUNTED BALANCED AND INSTALLED WITH NO VIBRATION NOTED ON THE NEXT FLIGHT.
